MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE - SMALL-R

LIMACORPORATE S.P.A. SMR SHOULDER; ECCENTRICAL GLENOSPHERE - SMALL-R
Model Number ECCENTRICAL GLENOSPHERE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Purulent Discharge (1812); Hypersensitivity/Allergic reaction (1907); Swelling (2091); Medical device site infection (4845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By checking the sterilization charts of the involved lot#s no pre - existing anomaly was found.We will submit a final report once the investigation will be concluded.
 
Event or Problem Description
Primary shoulder reverse arthroplasty was performed on (b)(6) 2018.Since the primary surgery took place, the patient has been suffering of swelling and pus of unknown cause.Test resulted to be negative for exposure to bacteria and infection source has not been identified yet.It has been reported that probably the patient is allergic to metal.Revision surgery will be performed as soon a solution for the patient will be define.The component implanted during the primary surgery are the following: smr cementless finned stem, code 1304.15.160, lot #1800893, ster.1800107.Smr reverse humeral body, code 1352.15.010, lot #1802167, ster.1800073.Smr reverse liner + 3 mm, code 1360.50.015, lot #17at25u, ster.1800011.Smr metal-back glenoid small r, code 1375.21.005, lot #1801431, ster.1800073.Smr glenosphere ø36mm small-r, code 1376.09.025, lot #1704993, ster.1700150.Bone screw ø6,5 h.25mm, code 8420.15.020, lot #1714960, ster.1800028.Bone screw ø6,5 h.40mm, code 8420.15.050, lot #1518227, ster.1500396.Event occurred in (b)(6).
 
Additional Manufacturer Narrative
Checking the sterilization charts of the involved lot #s, no pre-existing anomaly was found.We can ensure that products with those lot #s have been properly sterilized before being placed on the market.No update as been received regarding the revision surgery.Moreover, no additional details have been shared, such as x-rays or surgical notes, which could support the investigation of the adverse event.Based on the information received, we are not able to further investigate the root cause of the event.Considering that the check of sterilization charts highlighted no anomalies on the devices involved, and that it was suspected that the patient is allergic to metal, we can state that the event was not product related.Ifus valid at the time of the primary surgery stated that some patients may be hypersensitive or allergic to the implanted materials, and this should be appropriately considered by the surgeon.The materials of the smr shoulder system are reported in the same document.Metal hypersensitivity to implant materials is a listed contraindication.Among the possible adverse effects, infection and local hypersensitivity are listed.Pms data according to limacorporate pms data, the revision rate of smr reverse due to infection is 0.07%.Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.

Brand Name
SMR SHOULDER
Common Device Name
ECCENTRICAL GLENOSPHERE - SMALL-R
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer (Section G)
LIMACORPORATE SPA
via nazionale 52
villanova di san daniele, udine 33038
IT   33038
Manufacturer Contact
federica malvaso
via nazionale 52
villanova di san daniele, udine 33038
IT   33038
MDR Report Key8627569
Report Number3008021110-2019-00060
Device Sequence Number2168398
Product Code KWS
UDI-Device Identifier08033390002554
UDI-Public08033390002554
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberECCENTRICAL GLENOSPHERE
Device Catalogue Number1376.09.025
Device Lot Number1704993
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown